Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Nasal blockage, recurrent short spells of running nose, headaches, have frozen shoulder, no semen on ejaculation. Taking telmistat. Is it due to medicine?

I have been taking telmistat 40 for last two years in morning..The problems I have been experiencing are nosal blockage and running nose recurring short spells, headaches for which I have to take crocin for pain..I am not diabetic but the frozen shoulder problem continues for last 6 months.I am also experiencing non ejaculation of fluid after erection . I am 69 Years. Is there any relation of these with taking telmistat 40 and should I continue or change the medicine. Thanks
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Hi,
Thanks for using the HCM. I am happy to address your questions, telmisartan helps to keep your blood pressure under control. Telmisartan relaxes your blood vessels and this helps to lower your blood pressure. Most people tolerate telmisartan well. When side effects do occur, they are usually minor. Dizziness, headache, back pain and stomach upset are common side effects with Telmisartan. Severe allergic reactions (rash; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); change in the amount of urine produced or painful urination; impotence; chest pain; difficulty swallowing; fast, slow, or irregular heartbeat; fever, chills, or persistent sore throat; increased or excessive sweating; muscle pain or cramps; severe or persistent vomiting or diarrhea; severe or persistent weakness; shortness of breath; swelling of the arms or legs; symptoms of low blood pressure (eg, fainting, lightheadedness, severe dizziness); tendon or joint pain. While it may not be a telmisartan related side effect, your physician will be able to diagnose and treat the problem or else if you need any modification in your medication. Hope I have answered your query. If you have any further questions I will be happy to help. Thanks
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor